Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Continuous diarrhea, CT scan showed cortical liver cyst, abnormal wall thickening of the sigmoid colon with edema, cancer history. Worrisome?

Had a CT scan done recently and here are the results: CT scan of the abdomen shows small cortical cyst of the liver, CT scan of the pelvis shows abnormal wall thickening of the sigmoid colon with some adjacent edema , possibility of neoplasm is not excluded. Also have a sharply marginated elliptical fluid collection that may represent an ovarian cyst at the left adnexa. Have had diarrehea for months, had a colonoscopy 2 years ago which is fine. Had a very bad early cancer poly 5 years ago. Should I be concerned?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
The Liver cyst doesnt seen to be a problem. You shoud get the sigmoid colon thickening checke out. You should get a sigmoidoscopy/ Colonoscopy done to evaluate the sigmoid colon
Answered: Fri, 27 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor